# SDR CALA2010082500401

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 61,836 hours, 16,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA PRESSURE DECK UPPER SURFACE HAS CORROSION STA 1681 AND BL 0 THRU LBL 48 SEVERAL PLACES MARKED.  REMOVED CORROSION ON AFT WET AREA PRESSURE DECK UPPER SURFACE AT STA 1681 BL 0 THRU LBL 48 REF BOEING 757 SRM 53-00-51.  LBL 10 - 14 INSTALLED REPAIR 2 ALTERNATIVE I IAW SRM 53-60-51.
